A note on algebraic differential equations whose coefficients are entire functions of finite order
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 26 (1972) no. 2, pp. 291-297.
@article{ASNSP_1972_3_26_2_291_0,
     author = {Bank, Steven},
     title = {A note on algebraic differential equations whose coefficients are entire functions of finite order},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {291--297},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {2},
     year = {1972},
     mrnumber = {374430},
     zbl = {0246.34005},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1972_3_26_2_291_0/}
}
TY  - JOUR
AU  - Bank, Steven
TI  - A note on algebraic differential equations whose coefficients are entire functions of finite order
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1972
SP  - 291
EP  - 297
VL  - 26
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1972_3_26_2_291_0/
LA  - en
ID  - ASNSP_1972_3_26_2_291_0
ER  - 
%0 Journal Article
%A Bank, Steven
%T A note on algebraic differential equations whose coefficients are entire functions of finite order
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1972
%P 291-297
%V 26
%N 2
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1972_3_26_2_291_0/
%G en
%F ASNSP_1972_3_26_2_291_0
Bank, Steven. A note on algebraic differential equations whose coefficients are entire functions of finite order. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 26 (1972) no. 2, pp. 291-297. http://www.numdam.org/item/ASNSP_1972_3_26_2_291_0/

[1] S. Bank, On the growth of solutions of algebraic differential equations whose coefficients are arbitrary entire functions, Nagoya Math. J., 39 (1970), 107-117. | MR | Zbl

[2] W.K. Hayman, Meromorphic Functions, Oxford Math. Monographs, Clarendon Press, Oxford, 1964. | MR | Zbl

[3] E. Hille, Analytic Function Theory, Vol. I, Ginn, Boston, Mass., 1959. | MR | Zbl

[4] E. Hille, Analytic Function Theory, Vol. II, Ginn, Boston, Mass., 1962. | MR | Zbl

[5] R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Ganthier-Villars, Paris, 1929. | JFM

[6] S. Saks and A. Zygmund, Analytic Functions, Monografio Mat. (English transl.), Tom 28, Warsaw 1951. | MR | Zbl